Comparison results for the preconditioned Gauss-Seidel methods
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 207-215
https://doi.org/10.4134/CKMS.2012.27.1.207
Printed March 1, 2012
Jae Heon Yun
Chungbuk National University
Abstract : In this paper, we provide comparison results of several types ofthe preconditioned Gauss-Seidel methods for solving a linear system whose coefficient matrix is a $Z$-matrix. Lastly, numerical results are presented to illustrate the theoretical results.
Keywords : $Z$-matrix, preconditioned Gauss-Seidel method, spectral radius
MSC numbers : 65F10, 65F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd